# SDR UPS97423286

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corrosion
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR; FOUND CORROSION ON LOWER BEAM AROUND ANCHOR NUTS HOLES FROM INSIDE DOOR LINING.  REWORKED AREA ACC SRM 51-10-01, OUT OF LIMITS ACC SRM 52-00-02 FIG 1.  REPAIRED BEAM ACC KLM-DFX 97-147 / EFN 747-52-0062.
